# SDR AALA20050538

- Difficulty date: August 8, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 5A330730
- Condition: Inoperative
- Location: Slide
- Component: Slide
- Component part number: 5A330730
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT ON FORWARD SERVICE DOOR ESCAPE SLIDE INOPERATIVE NOT HOOKED UP.  INSTALLED SERVICEABLE SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
